MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-MATTRESS,SYSTEM,A20,LAL/ALTERNATING

Medline Industries, LP MEDLINE; DBD-MATTRESS,SYSTEM,A20,LAL/ALTERNATING
Catalog Number MDT24A20
Medical Device Problem Codes Inflation Problem (1310); Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "there was an area that did not inflate and caused sinking where my mom¿s bed sore was.".
 
Additional Manufacturer Narrative
The account reported via email that there was an area that did not inflate and caused sinking where the reporter¿s mom¿s bed sore was; no report of any patient injury or adverse event was received.Medline was provided the sample, pumped the mattress up, and sprayed soapy water on the mattress; no leaking cells were found.The defect of the mattress not fully inflated was unable to be confirmed, and the cause was not confirmed with the received sample.No defect was found, corrective action type was none, and there has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-MATTRESS,SYSTEM,A20,LAL/ALTERNATING
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
joseph weiske
three lakes drive
northfield, IL 60093--275
MDR Report Key50946246
Report Number1417592-2026-54205
Device Sequence Number21445610
Product Code FNM
UDI-Device Identifier10080196549733
UDI-Public10080196549733
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDT24A20
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/04/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown